Paper Title:
Diffusion Controlled Growth and Dissolution of Spheres of Finite Initial Size
  Abstract

  Info
Periodical
Edited by
R. Freer and P.F. Dennis
Pages
187-194
DOI
10.4028/www.scientific.net/MSF.7.187
Citation
M. Cable, J. R. Frade, "Diffusion Controlled Growth and Dissolution of Spheres of Finite Initial Size", Materials Science Forum, Vol. 7, pp. 187-194, 1986
Online since
January 1986
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.